question-icon

What causes acne like breakouts on face post laser ultra pulse fractional treatment?

default
Posted on Thu, 28 May 2015
Question: One week ago I had laser Ultra Pulse Fractional CO2 treatment done on my whole face in the dermatologist's office. i washed my face 3-4 times a day with a gentle cleanser and splashed lots of cold water on my face, along with cold cloths place on my face. After doing these water treatments, I applied Vaniply ointment on my face, to help prevent dryness. I now have acne-like breakouts all over my face. I started doing soda/water and vinegar/water soaks on my face 3 days ago. I am very upset about these breakouts. i had a few before the procedure, but I just counted 120 pimple/milia spots on my face. I asked for two weeks off from my job, but my face is so red and there are splotches of white skin. I look like a clown who had a very poor make-up artist. I brought up these things when I saw the doctor yesterday and her assistant said this was normal and said the breakouts might clear up. I paid a lot of money for this treatment. I am very upset and do not know what to do. Can you advise if the breakouts will clear and when and also when the redness will subside. Thank you.
doctor
Answered by Dr. Suresh Heijebu (2 hours later)
Brief Answer:
Possible post laser skin reaction?Need anti inflammatory drugs.

Detailed Answer:
Hi

I understand your concern.

You possibly seem to have allergic reaction post procedure.

I recommend you stop applying all the creams and cosmetics.

I advise you to have a single shot of Inj Avil to control the current process.under expert medical care.

Add tab Deslor 10 mg one tab at bedtime daily for 7 days.

Add Tab Doxycycline 100 mg twice a day on day 1 followed by 100 mg once a day for 5 days.to

This regimen will help to control the acne .
Please note all the drugs mentioned have to be taken under under expert medical care.

Post your further queries if any,
Thank you.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Suresh Heijebu

General & Family Physician

Practicing since :2010

Answered : 3664 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes acne like breakouts on face post laser ultra pulse fractional treatment?

Brief Answer: Possible post laser skin reaction?Need anti inflammatory drugs. Detailed Answer: Hi I understand your concern. You possibly seem to have allergic reaction post procedure. I recommend you stop applying all the creams and cosmetics. I advise you to have a single shot of Inj Avil to control the current process.under expert medical care. Add tab Deslor 10 mg one tab at bedtime daily for 7 days. Add Tab Doxycycline 100 mg twice a day on day 1 followed by 100 mg once a day for 5 days.to This regimen will help to control the acne . Please note all the drugs mentioned have to be taken under under expert medical care. Post your further queries if any, Thank you.